# SDR SWAA2020081709116

- Difficulty date: August 13, 2020
- Submitted: August 17, 2020
- Operation: Air carrier
- Aircraft: N907WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36619
- Aircraft time: 42,423 hours, 24,823 cycles
- System (JASC): 2565 · Escape Slide
- Part: Latch
- Condition: Loose
- Location: L1 Door Slide
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD ENTRY DOOR SLIDE PACK ASSEMBLY HAS LOOSE CABLE & CLIP SHOWING.   RE-ATTACHED LATCH ASSEMBLY TO GIRT BAR RELEASE STRAP PER MM 25-66-01. NO OTHER DEFECTS NOTED.
